# SDR 2017FA0000070

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: General aviation
- Aircraft: N667MB
- Make and model: Lear 55LEAR
- Aircraft serial: 55073
- Aircraft time: 10,340 hours, 8,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 400, EXPERIENCED AN INTENSE BURNING ELECTRICAL ODOR IN THE COCKPIT.  ON THE WAY DOWN,  DECLARE THE EMERGENCY AND  DIVERTED.
